# SDR USAA20101014SB159

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448105
- Part serial: 5514
- Condition: Faulty
- Location: Rt Mlg
- Part time: 51,698 hours, 34,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - ON CLIMB OUT FROM PHX, CREW REPORTED A RIGHT MAIN LANDING GEAR RED LIGHT AFTER GEAR RETRACTION.  CREW FOLLOWED QRH PROCEDURES AND AFTER RECYCLING THE GEAR TO THE UP POSITION, RECEIVED NORMAL GEAR INDICATION.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ACTUATOR PER MM 32-32-41.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  ALSO, PERFORMED ELECTRICAL CHECK OF RIGHT MAIN LANDING GEAR UPLOCK SENSOR.  RESISTANCE CHECK GOOD PER MM 32-61-00-101.  ADJUSTED SENSOR PER MM 32-61-21.  PERFORMED SATISFACTORY GEAR SWING.  NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.
